# SDR CALA2025030500479

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 56,858 hours, 21,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMERGENCY EXIT LIGHT IS INOP. SUPPORT TASK NSA EMX N/R 00176.RE-LAMPED R1 EXTERIOR EMERGENCY EXIT LIGHT IAW B737-800 AMM 33-51-04-960-801 AND OPS CHECK GOOD IAW B737-800 AMM 33-51-00- 710-801.
